Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having thin, multi-colored stools with mucus. Should I be worried?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I am having thin, multi-colored stools- sometimes wirh mucus. As of today, I am increasing my fiber and taking some probiotics. Should I be worried, and is there anything else I should do?
Posted Thu, 31 Oct 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 37 minutes later
Brief Answer:
Please see the details

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

It don't think there is anything to worry. Continue with high fibre diet and probiotics. Also take psyllium fibres with curd at night. It may be simply due to disturbance in microflora of gut which will be improved with probiotics

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor